Alert archive / Kansas / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 5, 2014, 3:20 AM CDT for Gove County, Logan County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 3:20 AM CDT (08:20 UTC)
- Expired
- Jun 5, 2014, 6:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gove County, KS, Logan County, KS
The radar
The Goodland radar (KGLD), 105 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1897 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
772
WGUS53 KGLD 050820
FFWGLD
KSC063-109-051130-
/O.NEW.KGLD.FF.W.0005.140605T0820Z-140605T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
320 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GOVE COUNTY IN WEST CENTRAL KANSAS...
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 630 AM CDT
* AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN WITH ANOTHER
1 TO 3 INCHES EXPECTED OVER THE NEXT HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GOVE...RUSSELL SPRINGS AND THE MONUMENT ROCKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3869 10089 3871 10121 3900 10120 3901 10043
3896 10014 3870 10015
$$
HUSTED2 follow-up statements
120
WGUS73 KGLD 050917
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
317 AM MDT THU JUN 5 2014
KSC063-109-051130-
/O.CON.KGLD.FF.W.0005.000000T0000Z-140605T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN KS-GOVE KS-
417 AM CDT THU JUN 5 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR GOVE AND SOUTHEASTERN
LOGAN COUNTIES UNTIL 630 AM CDT...
AT 416 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAVE MOVED ACROSS THE WARNED
AREA. 2 TO 4 INCHES OF RAIN FELL OVER THE PAST HOUR. RAINFALL WILL
COME TO AN END OVER THE NEXT 30 MINUTES AS THE STORMS MOVE EAST.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GOVE...
RUSSELL SPRINGS AND THE MONUMENT ROCKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3869 10089 3871 10121 3900 10120 3901 10043
3896 10014 3870 10015
$$
HUSTED496
WGUS73 KGLD 051124
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
524 AM MDT THU JUN 5 2014
KSC063-109-051139-
/O.EXP.KGLD.FF.W.0005.000000T0000Z-140605T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN KS-GOVE KS-
624 AM CDT THU JUN 5 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR GOVE AND
SOUTHEASTERN LOGAN COUNTIES WILL BE ALLOWED TO EXPIRE AT 530 AM
MDT/630 AM CDT/...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3869 10089 3871 10121 3900 10120 3901 10043
3896 10014 3870 10015
$$
024What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 12:24 AM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 5, 12:24 AM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1124 PM MDT WED JUN 4 2014 .UPDATE... ISSUED AT 1120 PM MDT WED JUN 4 2014 UPGRADED TO A TORNADO WATCH IN SOUTHWESTERN AREAS AS SUPERCELL IN EAST CENTRAL COLORADO CONTINUES TO MOVE EAST SOUTHEAST OVER THE NEXT FEW HOURS. RIGHT MOVER MOTIONS WOULD TAKE IT SOUTH OF INTERSTATE 70 IN KANSAS OVERNIGHT. OTHER ELEVATED STORMS NORTH OF INTERSTATE 70 COULD PRODUCE LARGE HAIL. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 226 PM MDT WED JUN 4 2014 A SHORT WAVE TROUGH EMBEDDED IN THE ZONAL UPPER FLOW MOVES EAST OF THE ROCKIES AND ACROSS THE NORTHERN HIGH PLAINS AND THEN NORTHERN SECTIONS OF THE CENTRAL HIGH PLAINS REGION TONIGHT. SOME CONVECTIVE FEEDBACK FEATURES ARE SHOWING UP IN ADVANCE OF THE UPPER TROUGH ACROSS THE NORTHWEST TO NORTHERN PORTIONS OF THE FORECAST AREA BETWEEN 00Z-06Z THIS EVENING...WHICH MATCHES UP REASONABLY WELL WITH THE HIGHER QPF FIELDS DEPICTED ACROSS THE NORTHERN SECTIONS OF THE FORECAST AREA OVERNIGHT. EXTENDING FROM SOUTH CENTRAL KANSAS TO EASTERN NEW MEXICO THERE IS A NEARLY STATIONARY BOUNDARY THAT REMAINS IN PLACE THROUGH THE OVERNIGHT HOURS AS SURFACE HIGH PRESSURE SLIDES OFF TO THE EAST AND THE SURFACE LOW REMAINS GENERALLY IN PLACE OVER EASTERN NEW MEXICO. A PORTION OF THE SURFACE LOW EXTENDS NORTHWARDS AS A WEAK INVERTED TROUGH/LEE TROUGH. AN AREA OF THUNDERSTORMS IS EXPECTED TO FIRE ALONG AND NORTH OF THE BOUNDARY BY 06Z...WITH THE POSSIBILITY OF SOME STORM REACHING ACROSS THE SOUTH AND SOUTHEAST PORTION OF THE FORECAST AREA. ADDITIONAL STORMS MAY ALSO DEVELOP IN THE CONVERGENCE ZONE ALONG THE LEE SURFACE TROUGH/INVERTED TROUGH OVER EASTERN COLORADO. IF THAT HAPPENS...THE STORMS ACROSS THE NORTH MAY EVENTUALLY PHASE IN WITH THE STORMS ACROSS THE SOUTH AS WINDS TURN EAST/SOUTHEAST OVERNIGHT WITH AN INCREASING LOW LEVEL JET WITH LOCALIZED INTENSIFICATION OF STORMS BETWEEN 05-09Z AND ADDITIONAL DEVELOPMENT ALONG OUTFLOW BOUNDARIES WHICH WILL BE FOLLOWED AFTER 09Z BY MORE WIDESPREAD RAIN SHOWERS AND ISOLATED THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE AS THE SWATH OF STORMS MOVE ACROSS THE AREA. CURRENT FEELING BEST CHANCE WILL BE ACROSS THE FAR SOUTHEAST REACHES OF THE FORECAST AREA. WITH PRECIPITATION EXPECTED ACROSS MUCH OF THE FORECAST AREA WITH EARLY MORNING RH VALUES NEARING SATURATION...COULD SEE SOME AREAS OF FOG BETWEEN 09-13Z IN THE WAKE OF THE STORMS ACROSS THE CENTRAL PORTIONS OF THE FORECAST AREA. CONFIDENCE IS NOT HIGH ON THIS...SO HAVE LEFT IT OUT FOR NOW. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 226 PM MDT WED JUN 4 2014 UPPER FLOW WILL BE WESTERLY FROM THURSDAY NIGHT THROUGH SATURDAY. SURFACE HIGH PRESSURE WILL CONTINUE OVER THE CENTRAL PLAINS THROUGH FRIDAY NIGHT. A COLD FRONT WILL MOVE INTO THE AREA SATURDAY MORNING WITH ANOTHER SURGE OF HIGH PRESSURE FOLLOWING. THE NAM BRINGS SEVERAL SHORTWAVES THROUGH THE FLOW AND ACROSS THE FA FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT. SATURDAY DOES NOT APPEAR TO HAVE ANY SHORTWAVE ENERGY. THERE IS 1000-2000 J/KG OF CAPE AVAILABLE EACH DAY. WIND SHEAR OF 35 TO 45KTS SHOULD SUPPORT SEVERE THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. PLAN TO TIE HIGHER POPS NEAR THE FRONT FOR THURSDAY NIGHT. 30-40 PERCENT POPS WILL BE OVER THE SOUTHWEST FA NEAR THE FRONT WITH SLIGHT CHANCE POPS IN THE NORTHEAST. PLAN TO KEEP POPS AT SLIGHT SLIGHT CHANCE FRIDAY MORNING AND THEN INCREASE THEM TO HIGHER CHANCE POPS IN THE AFTERNOON WHEN THE SHORTWAVE MOVES INTO THE AREA AND THE WARM FRONT MOVES BACK NORTH ACROSS THE FA. LIKELY POPS LOOK GOOD FOR FRIDAY NIGHT WHEN THERE IS GOOD MOISTURE AND DYNAMICS. CHANCES WILL START TO DECREASE FROM WEST TO EAST AFTER MIDNIGHT FRIDAY NIGHT AS THE SHORTWAVE MOVES EAST. SATURDAY WILL START WITH CHANCE POPS IN THE EAST WITH THE EXITING SHORTWAVE DECREASING TO SLIGHT CHANCE POPS IN THE SOUTHWEST. LOW CHANCE POPS WILL BE PLACED NORTH OF THE FRONT SATURDAY AFTERNOON WITH HIGHER CHANCE POPS NEAR THE FRONT IN THE SOUTHEAST ZONES. MIN TEMPERATURES WILL REMAIN IN THE UPPER 50S/LOWER 60S THURSDAY NIGHT AND FRIDAY NIGHTS. MAX TEMPERATURES FRIDAY WILL BE IN THE UPPER 70S. MAX TEMPERATURES SATURDAY WILL BE COOLER BEHIND THE FRONT WITH READINGS IN THE LOWER TO MID 70S. IN THE EXTENDED...(SATURDAY NIGHT THROUGH WEDNESDAY)... WESTERLY FLOW WILL CONTINUE THROUGH THIS PART OF THE FORECAST AS WELL. SURFACE HIGH PRESSURE WILL CONTINUE THROUGH MONDAY. A SURFACE TROUGH WILL MOVE INTO EASTERN COLORADO TUESDAY AND THEN MOVE SOUTH OF THE AREA WEDNESDAY. NUMEROUS SHORTWAVES WILL PROVIDE THE FORCING FOR AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY. MAX TEMPERATURES WILL WARM FROM THE LOWER 70S TO THE MID 80S BY WEDNESDAY. MIN TEMPERATURES WILL VARY IN THE 50S WITH SOME LOWER 60S IN THE EAST BY TUESDAY NIGHT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1120 PM MDT WED JUN 4 2014 MOIST LOW LEVEL UPSLOPE WINDS WILL RESULT IN LOWERING CEILINGS OVERNIGHT AND THROUGH THE MORNING AND POSSIBLY EARLY AFTERNOON HOURS ON THURSDAY. THUNDERSTORMS OVERNIGHT COULD IMPACT EITHER KGLD OR KMCK WITH IFR CONDITIONS AND GUSTY WINDS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...024 SHORT TERM...LOCKHART LONG TERM...FS AVIATION...024
Hazardous weather outlook, Jun 4, 4:06 PM CDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 306 PM MDT WED JUN 4 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051245- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 306 PM MDT WED JUN 4 2014 /406 PM CDT WED JUN 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS FAR EASTERN COLORADO AFTER 5 PM. THESE STORMS WILL MOVE EAST ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS OVERNIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FROM THURSDAY INTO SATURDAY NIGHT...SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. MORE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE TRI STATE AREA FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 5, 1:53 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1253 AM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HAIL GOODLAND 39.35N 101.71W
06/05/2014 M0.75 INCH SHERMAN KS OFFICIAL NWS OBS
PENNY SIZE HAIL AT NWS GOODLAND.
&&
BRBSpecial weather statement, Jun 5, 2:02 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
102 AM MDT THU JUN 5 2014
KSZ013-014-027-028-050730-
LOGAN-SHERMAN-THOMAS-WALLACE-
102 AM MDT THU JUN 5 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERMAN
COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY IN WEST CENTRAL KANSAS AND
WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 100 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GOODLAND TO 16 MILES
SOUTH OF RULETON TO WESKAN...MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
&&
LAT...LON 3879 10205 3891 10205 3914 10200 3946 10205
3949 10117 3909 10121 3878 10156
TIME...MOT...LOC 0702Z 272DEG 20KT 3939 10169 3912 10180
3887 10192
HUSTEDSpecial weather statement, Jun 5, 2:08 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
108 AM MDT THU JUN 5 2014
KSZ028-029-050745-
GOVE-LOGAN-
208 AM CDT THU JUN 5 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS AND GOVE
COUNTY IN WEST CENTRAL KANSAS...
AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SCOTT STATE LAKE TO
12 MILES SOUTHEAST OF THE MONUMENT ROCKS TO 6 MILES SOUTH OF UTICA...
MOVING EAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3869 10016 3869 10090 3872 10105 3899 10093
3901 10014
TIME...MOT...LOC 0708Z 248DEG 25KT 3874 10085 3868 10056
3856 10015
HUSTEDLocal storm report, Jun 5, 2:13 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
113 AM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM HAIL TRIBUNE 38.47N 101.75W
06/05/2014 M0.88 INCH GREELEY KS TRAINED SPOTTER
REPORT RECEIVED VIA SPOTTER NETWORK.
&&
BRBLocal storm report, Jun 5, 2:49 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
149 AM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM HAIL 13 NW LEOTI 38.62N 101.53W
06/05/2014 E0.88 INCH WICHITA KS TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL AND ESTIMATED 40 TO 50 MPH
WINDS.
&&
BRBSpecial weather statement, Jun 5, 3:10 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
210 AM MDT THU JUN 5 2014
KSZ042-050830-
WICHITA-
310 AM CDT THU JUN 5 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WICHITA COUNTY IN WEST CENTRAL KANSAS...
AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF MARIENTHAL...MOVING EAST AT 35
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3849 10123 3870 10133 3871 10130 3870 10112
3848 10113
TIME...MOT...LOC 0811Z 251DEG 31KT 3864 10118
HUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:17 PM CDT | Special Weather Statement | GLD | Sherman | 28 min |
| Jun 5, 1:37 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 53 min |
| Jun 5, 1:45 AM CDT | Tornado Warning | GLD | Greeley | 30 min |
| Jun 5, 1:52 AM CDT | Special Weather Statement | GLD | Sherman, Thomas, Wallace | 8 min |
| Jun 5, 1:54 AM CDT | Tornado Warning | GLD | Greeley | 36 min |
| Jun 5, 2:02 AM CDT | Special Weather Statement | GLD | Sherman, Wallace | 28 min |
| Jun 5, 2:08 AM CDT | Special Weather Statement | GLD | Gove | 37 min |
| Jun 5, 2:20 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 55 min |
| Jun 5, 2:24 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 51 min |
| Jun 5, 2:56 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 49 min |
| Jun 5, 3:10 AM CDT | Special Weather Statement | GLD | Wichita | 20 min |
| Jun 5, 3:32 AM CDT | Severe Thunderstorm Warning | GLD | Gove | 43 min |
| Jun 5, 3:51 AM CDT | Flash Flood Warning | GLD | Gove, Graham, Sheridan | 3 hr |
| Jun 5, 4:12 AM CDT | Special Weather Statement | GLD | Trego | 33 min |
Nearby
Flash Flood Warnings in Kansas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.